Descomposicion de la estructura a terminos de las tasas de interes de los bonos soberanos de Estados Unidos y Colombia

Saved in:
Bibliographic details
Volume: 18
Main Author: Cuadros Lara, C. A, Carlos Alberto
Format: Journal Article
Language: English
Place of publication: 05.07.2016
published in: Revista de economia del Rosario Vol. 18; no. 2; pp. 309 - 341
Data of publication: 2016-07-05
ISSN: 0123-5362
2145-454X
EISSN: 2145-454X
Discipline: Economics
Online Access: Fulltext
Database: CrossRef
Database information Databases - DBIS